# SDR SWIA200617430

- Difficulty date: November 25, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 4,686 hours, 3,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL WHEN ENGINE BLEED SELECTED WITH SMOKE AND ODOR IN CABIN.  REPLACED NR 2 ACSC IAW AMM 21-61-04 AND NR 2 ACM IAW CRJ MM 21-51-08.  OPERATIONAL CHECKS GOOD, SN/OFF 00915.
